# SDR 95ZZZX3858

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Plug
- Part number: RHB32S
- Condition: Defective
- Location: Engine
- Component: Champion
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A PART 145 REPAIR STATION HAS REPORTED NUMEROUS OCCURRENCES OF CHAMPION RHB32S AND RHB36S SPARK PLUGS WITH SPLIT SIDE ELECTRODES.  THE SIDE ELECTRODE IS MANUFACTURED WITH IRIDIUM MATERIAL.  TIME IN SERVICE OF THE SPARK PLUGS IS USUALLY 200 TO 300 HOURS ALTHOUGH SOME HAVE BEEN DISCOVERED BETWEEN 300 AND 800 HOURS.  THE REPAIR STATION HAS CONTACTED CHAMPION REGARDING THIS PROBLEM AND HAVE BEEN INFORMED THAT IT IS A PROBLEM WITH CHAMPION'S VENDOR.  ACCORDING TO THE REPAIR STATION, CHAMPION HAS NOT CORRECTED THE PROBLEM.
